MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD IAG BC PRO GLOBAL WING; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD IAG BC PRO GLOBAL WING; PERIPHERAL IV CATHETERS
Catalog Number 382923
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.An additional lot number was provided in this complaint for material number 382923.Lot # 4046220 mnf date 2024-02-21 exp date 2027-01-31.
 
Event or Problem Description
It was reported that bd iag bc pro global wing catheter releases prematurely.The following information was provided by the initial reporter: 1.Even with a good insertion technique patient is experiencing severe pain.2.The cannula is in the vein but doesn¿t advance and no back flow.3.When inserting the canula the canula turns around the needle hence no stability when attempting to thread the canula.Patient is experiencing severe pain, no back flow and cannula isn't stable.When did the incident occur? during use.
 
Additional Manufacturer Narrative
Investigation results: no photographic evidence or physical samples were submitted for the investigation of the reported condition.A comprehensive examination of the device's history was performed for the iag bc pro global wing bl 22ga x 1.0in lots: 4065640 and 4046220.The review of the device history record revealed no non-conformance's linked to this issue during the production of lot: 4046220.A quality notification concerning the reported defect was initiated during the manufacturing of lot: 4065640.However, in the absence of a sample, we are unable to confirm a connection between this failure and the notification.Given the information at hand, a definitive cause for this incident could not be determined.
 
Event or Problem Description
No additional information.

Brand Name
BD IAG BC PRO GLOBAL WING
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20726581
Report Number1710034-2024-01360
Device Sequence Number18377937
Product Code FOZ
UDI-Device Identifier00382903829231
UDI-Public(01)00382903829231(11)240306(17)270228(10)4065640
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number382923
Device Lot Number4065640
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer02/05/2025
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown